# SDR CAL960386

- Difficulty date: March 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N44214
- Make and model: Boeing 737130
- Aircraft serial: 19031
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hyd Line
- Part number: 65445101472
- Condition: Leaking
- Location: A-Hyd System
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

BUF - FLT 1420 - AIRCRAFT LOST A-SYSTEM HYDRAULIC QUANTITY WHILE EN ROUTE FROM EWR TO BUF.  THE AIRCRAFT LANDED IN BUF WITHOUT INCIDENT.  MAINTENANCE FOUND THE HYDRAULIC PRESSURE LINE AT SYSTEM 'A' MODULAR UNIT LEAKING.  THE PRESSURE LINE WAS REMOVED AND REPLACED.  IN ADDITION, BOTH ENGINE DRIVE HYDRAULIC PUMPS WERE REMOVED AND REPLACED AS A PRECAUTIONARY MEASURE.  AN ENGINE RUN WAS PERFORMED WITH ALL FLIGHT CONTROLS OPERATED AND THE GEAR HANDLE CYCLED.  LEAK AND OPERATIONAL CHECKS WERE GOOD.  (X)
